There are lawsuits against the pharmaceutical company that makes Nexium. I have read some are related to the fact that Nexium hinders the absorption of calcium, which can cause a lot of problems. Also, fatigue is a problem from Nexium. I'm not sure about the atrophy Shawn, but research under the lawsuits and see what's there. I will see what I can find for you. In my opinion, with the problems you are having, I wouldn't take it just in case. Good luck. Leslie
Additionally, the following adverse events (irrespective of causality) were each reported at a rate of >1% with esomeprazole in these same long-term studies (N=519): rash, fracture, hernia, dizziness, duodenitis, dyspepsia, epigastric pain, serum gastrin increased, gastroenteritis, gastrointestinal mucosal discoloration, esophageal disorder, tooth disorder, ALT increased, hypertension, coughing, rhinitis, anemia, benign gastrointestinal neoplasm, back pain, chest pain and fatigue.
thanks ltr,ive never been big on takeing pills and now i know i aint takeing anymore.ive also read that dentures can cause atrophy of the tonuge if they are loose and ill fitted because they cause compression on the tonuge.